# SDR UPS01835788

- Difficulty date: April 20, 2001
- Submitted: May 4, 2001
- Operation: Air carrier
- Aircraft: N707UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45907
- Aircraft time: 74,234 hours, 48,413 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1,3 RIGHT WING LOWER SKIN IS CRACKED AT XRS 172 BETWEEN STRINGERS 56 & 58. REPAIRED SKIN I.A.W. 8110-3 DH SK 707-212
